I am a 25 year old female, started taking painkillers

Patient

Q: I am a 25 year old female, started taking painkillers and benzos on a daily basis and sometimes and uppers until a couple months ago. I have been hospitalized for seizures from Xanax withdrawal and once for being catatonic for two weeks from Benson withdrawal. Now that I have stopped using, what are the long term effects on my brain and body from taking those drugs for so long?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi. My daughter has a spot on her leg. It's big dark and nasty looking. It's started off small and she was advised to...

Q: My son is almost 14 and is a couple of pounds underweight, but otherwise healthy. He has an average resting heart rat...

Q: I have a birth mark on my penis that goes up to the foreskin. Why does it feel like it has dried out and has gone a ...

Q: I am 44, male, 20% overweight. My tailbone has been causing me pain - off and on - for the last eight months, when I ...

Q: One of the findings on my MRI report is: "A rudimentary disc space exists at the junction of the base of the odo...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews